Erect nipples. On depo shot, changed to tri-cyclin birth control. Pregnancy symptom?
Lately my nipples have been more erect that usual? Does that mean anything specific? I was on the Depo birthcontrol shot for 2 years and changed birth control to tri-cyclin lo about 2 months about, I rarely have sex and when I do we mostly use protection. I m not ready for a pregnancy, so I m REALLY hoping that s not the case.
Hello Thanks for writing to us with your health concern. The change is non specific. It could be due to the switch in birth control. Please take a pregnancy test in case you skip your period. Take care.
Answered: Tue, 24 Jun 2014
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]